# SDR YENA20100412057

- Difficulty date: April 12, 2010
- Submitted: April 13, 2010
- Operation: Air carrier
- Aircraft: N633JB
- Make and model: Airbus A320-232
- Aircraft serial: 2671
- Aircraft time: 17,151 hours, 6,054 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1012881
- Part serial: 26777
- Condition: Inoperative
- Location: Cabin
- Part time: 17,143 hours, 6,050 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 426 PBI-BOS, ON GROUND CHECK FOUND SEAT 1C EMERGENCY PATHWAY LIGHT INOP.  REPLACED LIGHT EMERGENCY SEAT MOUNTED LIGHT REF AMM 33-51-18-04.  OPS FINE.
